Dec 10, 2008
hello, i am +, and i have big ED which cause problems in my relationship with my wife. Can i use ciallis? I am takink kivexa and stocrin thankyou
|Response from Dr. Henry|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Coated Tongue After Oral Sex Worried I Have HIV
- Diarrhea After Sex With Sex Worker Worried I Have HIV
- Enlarged Lymph Nodes After Blowjob Worried I Have HIV
- Penis Discharge After Swallowing Worried I Have HIV
- Sinus Infection After Insertive Oral Sex Worried I Have HIV
- Vomiting After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.